Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 66, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Sep 13, 2008, 8:18 AM CDT for Rock Island County, Whiteside County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2008, 8:18 AM CDT (13:18 UTC)
- Expired
- Sep 13, 2008, 2:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 14 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 8:21 AM CDT | HEAVY RAIN 3.06 | Morrison, IL | TOTAL SINCE NOON YESTERDAY. STILL RAINING. |
| Sep 13, 8:27 AM CDT | HEAVY RAIN 4.2 | Rock Falls, IL | PAST 10 HOURS. |
| Sep 13, 8:38 AM CDT | HEAVY RAIN 4.25 | Le Claire, IA | 24 HOUR TOTAL. |
| Sep 13, 9:15 AM CDT | HEAVY RAIN 2.71 | 1 E Sterling, IL | 24 HOUR RAINFALL ENDING AT 730 AM. STILL RAINING. |
| Sep 13, 9:51 AM CDT | HEAVY RAIN 4.82 | 1 E Blue Grass, IA | 24 HOUR RAINFALL. 3.66 INCHES HAS FALLEN SINCE MIDNIGHT. |
| Sep 13, 9:59 AM CDT | HEAVY RAIN 3.28 | Morrison, IL | 24 HOUR TOTAL. |
| Sep 13, 10:01 AM CDT | HEAVY RAIN 2.16 | Eldridge, IA | 24 HOUR RAINFALL. STILL RAINING. |
| Sep 13, 10:11 AM CDT | HEAVY RAIN 4.26 | Ssw Davenport, IA | STORM TOTAL RAINFALL FROM COCORAHS OBSERVER. STILL RAINING. |
| Sep 13, 10:30 AM CDT | HEAVY RAIN 5.58 | Rock Island, IL | STILL RAINING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 131318
FFWDVN
IAC139-163-ILC161-195-131915-
/O.NEW.KDVN.FF.W.0066.080913T1318Z-080913T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 AM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MUSCATINE COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF MUSCATINE...
SOUTHERN SCOTT COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF ROCK ISLAND...
WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...STERLING...ROCK FALLS...MORRISON...
* UNTIL 215 PM CDT
* AT 813 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT 2 TO 4 INCHES OF RAIN HAS FALLEN OVER THE PAST 10 HOURS.
ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL WILL MOVE ACROSS THE
WARNED AREA OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
GRASS...WALCOTT...RIVERDALE...PRINCETON...LE CLAIRE...ELDRIDGE...
RAPIDS CITY...PROPHETSTOWN...PORT BYRON...LYNDON...HAMPTON...
ERIE...EMERSON AND CORDOVA
ADDITIONAL RAINFALL OF 1 TO 1.5 INCHES IS EXPECTED.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
LAT...LON 4174 8964 4134 9104 4134 9134 4147 9120
4193 8963
$$
082 follow-up statements
000
WGUS73 KDVN 131515
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1015 AM CDT SAT SEP 13 2008
IAC139-163-ILC161-195-131915-
/O.CON.KDVN.FF.W.0066.000000T0000Z-080913T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-WHITESIDE IL-ROCK ISLAND IL-
1015 AM CDT SAT SEP 13 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
CENTRAL ROCK ISLAND...WHITESIDE...MUSCATINE AND SOUTHERN SCOTT
COUNTIES...
AT 1006 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAINFALL MOVING ACROSS THE WARNED AREA.
DUCK CREEK IN SCOTT COUNTY IS CURRENTLY RUNNING NEAR BANKFULL.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
ELDRIDGE...STERLING...ROCK FALLS...MORRISON...ERIE...AND CORDOVA
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH IS POSSIBLE.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
LAT...LON 4174 8964 4134 9104 4134 9134 4147 9120
4193 8963
$$
08000
WGUS73 KDVN 131913
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
213 PM CDT SAT SEP 13 2008
IAC139-163-ILC161-195-131921-
/O.EXP.KDVN.FF.W.0066.000000T0000Z-080913T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-WHITESIDE IL-ROCK ISLAND IL-
213 PM CDT SAT SEP 13 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM CDT FOR CENTRAL ROCK
ISLAND...WHITESIDE...MUSCATINE AND SOUTHERN SCOTT COUNTIES...
LIGHT TO OCCASIONAL MODERATE RAIN WILL CONTINUE THROUGH LATE
AFTERNOON. HOWEVER...ADDITIONAL RAINFALL AMOUNTS WILL REMAIN
LIGHT AND FLASH FLOODING IS NO LONGER A THREAT.
LAT...LON 4174 8964 4134 9104 4134 9134 4147 9120
4193 8963
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 2:56 AM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Sep 13, 2:56 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
256 AM CDT SAT SEP 13 2008
.SYNOPSIS...
EARLY THIS MORNING A WARM FRONT ORIGINATING AT LOW PRESSURE OVER
SW IOWA....EXTENDED ACROSS SOUTHERN IOWA INTO CENTRAL ILLINOIS. A
COLD FRONT STRETCHED SW FROM THE LOW THROUGH SERN NE AND EASTERN
KS. A VERY MOIST WARM SECTOR WAS IN PLACE WITH A LARGE AREA OF LOW
70 DEW POINTS. WARM SECTOR H8 DEW POINTS WERE AROUND 15C. A LARGE
AREA OF MODERATE TO HEAVY RAIN WAS LOCATED NEAR THE FRONTAL
BOUNDARY EXTENDING FROM NRN IL AND SRN WI...SOUTHWEST INTO EASTERN
KS. SCATTERED TSRA WAS OCCURRING ALONG THE SOUTHERN FLANK OF THE
PCPN SHIELD.
&&
.DISCUSSION...
MAIN CONCERN WILL CONTINUE TO BE PCPN TRENDS THROUGH SUNDAY. NO
CHANGES ARE PLANNED FOR THE FLASH FLOOD WATCH CURRENTLY IN PLACE
OVER THE ENTIRE CWFA UNTIL 18Z TODAY. AXIS OF HEAVY RAIN IS
CURRENTLY FROM NEAR MEMPHIS MO NORTHEAST THROUGH PROPHETSTOWN
ILLINOIS. EXPECT THIS AXIS SET UP OVER THE NORTHERN CWFA THIS
MORNING AS THE SURFACE LOW MOVES THROUGH WESTERN AND CENTRAL IOWA.
PCPN COVERAGE AND INTENSITY WILL DIMINISH OVER THE AREA BY 18Z AS
SURFACE WAVE MOVES INTO WISCONSIN BY THIS EVENING. TEMPS SHOULD
ONLY RISE ABOUT 5 DEGREES TODAY WITH ALL OF THE CLOUDS AND PCPN
OVER THE AREA. REMNANTS OF IKE ARE STILL FORECAST TO LIFT
NORTHEAST THROUGH OHIO VALLEY LATE TONIGHT AND SUNDAY. THIS WILL
PLACE THE WEST CENTRAL ILLINOIS COUNTIES UNDER THE NORTHWEST EDGE
OF THE PCPN SHIELD. AT THIS POINT...WITH QPF AMOUNTS ARE EXPECTED
TO BE AROUND AND INCH OVER THE WEST CENTRAL ILLINOIS
COUNTIES...WILL HOLD OFF ON EXTENDING THE FLASH FLOOD WATCH FOR
THE ILLINOIS SIDE OF THE RIVER. IF IKE TRACKS A LITTLE FURTHER TO
THE NW...THEN ANOTHER FLASH FLOOD WATCH MAY BE REQUIRED. BASED ON
CURRENT EXPECTED MOVEMENT OF IKE...PCPN SHOULD MOVE OUT OF THE
CWFA BY LATE SUNDAY AFTERNOON. THIS SHOULD BE THE END OF OUR
RECENT STRETCH OF WET WEATHER. HIGH PRESSURE IS PROGGED TO SETTLE
IN OVER THE AREA BY MONDAY AND REMAIN OVER OR NEARBY THROUGH
WEDNESDAY. THIS WILL BRING DRY WEATHER TO THE AREA FOR THE
BEGINNING OF THE WEEK. TEMPS WILL BE ON THE COOL SIDE MONDAY AND
TUESDAY WITH LOWS TUESDAY DIPPING INTO THE 40S. DAYTIME HIGHS FOR
MONDAY AND TUESDAY ARE EXPECTED TO BE IN THE MID AND UPPER 60S TO
LOW 70S. WARMER TEMPS WILL RETURN TO THE REGION MID TO LATE WEEK
AS THE HIGH MOVES OFF TO THE EAST...ALLOWING RETURN FLOW TO BECOME
ESTABLISHED.
&&
.AVIATION...
OVERALL...CONDITIONS GENERALLY 3-5SM WITH CIGS 1-3KFT WITH POCKETS
OF CIGS BLO 1KFT AND VSBYS 2SM. TSRA GENERALLY CONFINED TO THE WARM
FRONT IN THE ZONE OF BEST WAA WHICH IS MOVG INTO NORTHEAST IL.
CONDITIONS GENERALLY NOT EXPECTED TO IMPROVE UNTIL AFTER 18Z AS THE
NEXT SFC WAVE MOVES NORTHEAST OF THE AREA. ONCE THE SFC WAVE
PASSES...CIGS/VSBYS SHOULD RAPIDLY IMPROVE TO VFR. WET GROUND SHOULD
RESULT IN VSBYS OF 3-5SM AFTER SUNSET. PRECIP SHIELD FROM IKE SHOULD
BEGIN ARRIVING AROUND 14/12Z. ...08...
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BUREAU-
CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-
MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR CLARK-
SCOTLAND.
&&
DLF/DLF/08Hazardous weather outlook, Sep 13, 5:27 AM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 527 AM CDT SAT SEP 13 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 527 AM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BRING PERIODS OF HEAVY RAIN TO MUCH OF THE AREA THROUGH EARLY THIS AFTERNOON. THE HEAVY RAIN WILL RESULT IN FLASH FLOODING OF SMALL CREEKS AS WELL AS THE PONDING OF WATER IN LOW LYING OR POORLY DRAINED AREAS. THE RUNOFF FROM THE RAIN WILL ALSO CAUSE SIGNIFICANT RISES AND SOME FLOODING ON AREA TRIBUTARIES. THE SHOWERS AND THUNDERSTORMS WERE OCCURRING AHEAD OF LOW PRESSURE OVER SOUTHWEST IOWA. A WARM FRONT EXTENDING EAST FROM THE LOW WAS HELPING TO FOCUS THE HEAVY RAIN FROM NORTHEAST MISSOURI INTO NORTHWEST ILLINOIS. AS THE LOW MOVES EAST IT WILL CAUSE THE WARM FRONT AND THE HEAVIER RAINFALL TO MOVE FURTHER NORTH. BY EARLY THIS AFTERNOON THE RAIN WILL DIMINISH AS THE LOW PRESSURE MOVES INTO NORTHERN ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MORE RAIN WILL SPREAD BACK OVER THE AREA EARLY SUNDAY AS THE REMNANTS OF HURRICANE IKE MOVE NORTHEAST THROUGH THE LOWER OHIO RIVER VALLEY. AT THIS TIME IT APPEARS THAT THE HEAVIEST RAINS WILL SET UP FROM EASTERN MISSOURI THROUGH CENTRAL AND NORTHEASTERN ILLINOIS...JUST BRUSHING AREAS SOUTHEAST OF A MEMPHIS MISSOURI...PRINCETON ILLINOIS LINE WITH ANOTHER INCH TO INCH AND A HALF OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SUNDAY. HOWEVER...SPOTTERS ARE REQUESTED TO CALL IN RAINFALL AND FLASH FLOODING REPORTS. DLF
In the hours before
Local storm report, Sep 13, 8:03 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
803 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM HEAVY RAIN KEOSAUQUA 40.73N 91.96W
09/13/2008 M6.06 INCH VAN BUREN IA CO-OP OBSERVER
24 HOUR TOTAL. STILL RAINING.
&&
MIKEZLocal storm report, Sep 13, 8:04 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
804 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM HEAVY RAIN 1 N GENESEO 41.46N 90.15W
09/13/2008 M5.25 INCH HENRY IL TRAINED SPOTTER
24 HOUR TOTAL. 5.0 INCHES SINCE 7 PM FRIDAY.
&&
DLFLocal storm report, Sep 13, 8:05 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
805 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 AM HEAVY RAIN 3 NNE KEOSAUQUA 40.77N 91.94W
09/13/2008 M2.80 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL SINCE 8 AM FRIDAY
0438 AM FLASH FLOOD W STOCKPORT 40.86N 91.83W
09/13/2008 VAN BUREN IA TRAINED SPOTTER
WATER RESCUE WAS IN PROGRESS TO RESCUE MOTORIST THAT
DROVE INTO A FLOODED FARM ROAD. THE WATER WAS REPORTED TO
BE OVER THE HOOD OF THE SUV.
0503 AM HEAVY RAIN 2 SSE DAVENPORT 41.53N 90.59W
09/13/2008 M3.09 INCH SCOTT IA TRAINED SPOTTER
24 HOUR RAINFALL
0514 AM HEAVY RAIN ESE MONMOUTH 40.91N 90.63W
09/13/2008 M2.30 INCH WARREN IL TRAINED SPOTTER
STORM TOTAL SINCE 8 AM YESTERDAY.
0515 AM HEAVY RAIN CEDAR RAPIDS 41.97N 91.67W
09/13/2008 M2.90 INCH LINN IA BROADCAST MEDIA
RAINFALL SINCE 8 PM. REPORT RELAYED BY KWWL.
0519 AM FLASH FLOOD OAKLAND MILLS 40.93N 91.62W
09/13/2008 HENRY IA LAW ENFORCEMENT
DELAYED REPORT. CAMPGROUND ALONG THE SKUNK RIVER BEING
EVACUATED. RIVER RISING RAPIDLY.
0519 AM FLASH FLOOD MOUNT PLEASANT 40.96N 91.55W
09/13/2008 HENRY IA LAW ENFORCEMENT
DELAYED REPORT. SEWERS BACKING UP WITH STREETS FLOODED IN
CITY. BASEMENTS FLOODING AND CARS STRANDED.
0527 AM HEAVY RAIN 2 N MUSCATINE 41.45N 91.07W
09/13/2008 M2.27 INCH MUSCATINE IA CO-OP OBSERVER
24 HOUR TOTAL. STILL RAINING.
0544 AM HEAVY RAIN 1 E BLUE GRASS 41.51N 90.74W
09/13/2008 M3.97 INCH SCOTT IA TRAINED SPOTTER
24 HOUR TOTAL. RAINFALL SINCE MIDNIGHT 2.79 INCHES.
0552 AM HEAVY RAIN LA HARPE 40.58N 90.97W
09/13/2008 M2.26 INCH HANCOCK IL CO-OP OBSERVER
24 HOUR TOTAL.
0558 AM HEAVY RAIN MEMPHIS 40.46N 92.17W
09/13/2008 M3.92 INCH SCOTLAND MO CO-OP OBSERVER
24 HOUR TOTAL.
0607 AM HEAVY RAIN 2 S ARBELA 40.43N 92.02W
09/13/2008 M4.70 INCH SCOTLAND MO TRAINED SPOTTER
24 HOUR TOTAL. 3.1 INCHES SINCE 5 PM.
0614 AM HEAVY RAIN W CANTRIL 40.64N 92.07W
09/13/2008 M4.70 INCH VAN BUREN IA TRAINED SPOTTER
24 HOUR TOTAL. 1.30 INCHES YESTERDAY AND 3.40 INCHES
OVERNIGHT.
0621 AM FLOOD MILAN 41.44N 90.56W
09/13/2008 ROCK ISLAND IL LAW ENFORCEMENT
SHERIFFS DISPATCH REPORTS STREET FLOODING MAINLY NORTH OF
10TH AVE.
0637 AM HEAVY RAIN BURLINGTON 40.81N 91.12W
09/13/2008 M2.86 INCH DES MOINES IA CO-OP OBSERVER
24 HOUR TOTAL
0652 AM HEAVY RAIN 1 W CAMBRIDGE 41.30N 90.20W
09/13/2008 M3.60 INCH HENRY IL TRAINED SPOTTER
OVERNIGHT TOTAL.
0655 AM FLASH FLOOD 3 NNE DOWNING 40.52N 92.34W
09/13/2008 SCOTLAND MO TRAINED SPOTTER
FLOOD WATERS FROM THE NORTH FABIUS RIVER WERE COVERING A
ROAD ONE HALF MILE SOUTH OF THE SPOTTERS LOCATION.
0655 AM HEAVY RAIN 3 NNE DOWNING 40.52N 92.34W
09/13/2008 M5.50 INCH SCOTLAND MO TRAINED SPOTTER
24 HOUR TOTAL.
0655 AM HEAVY RAIN 3 SE DALLAS CITY 40.60N 91.12W
09/13/2008 M1.73 INCH HANCOCK IL TRAINED SPOTTER
OVERNIGHT TOTAL.
0656 AM HEAVY RAIN 3 E WHAT CHEER 41.40N 92.30W
09/13/2008 M2.43 INCH KEOKUK IA TRAINED SPOTTER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 ENE GERMAN VALLEY 42.22N 89.47W
09/13/2008 M1.90 INCH STEPHENSON IL TRAINED SPOTTER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 NNW CEDAR RAPIDS 42.02N 91.70W
09/13/2008 M2.33 INCH LINN IA TRAINED SPOTTER
STORM TOTAL SINCE 1 PM YESTERDAY...18 HRS.
0711 AM HEAVY RAIN 2 SE WALFORD 41.86N 91.81W
09/13/2008 M2.20 INCH LINN IA CO-OP OBSERVER
24 HOUR TOTAL.
0711 AM HEAVY RAIN 4 W MAQUOKETA 42.07N 90.74W
09/13/2008 M1.34 INCH JACKSON IA CO-OP OBSERVER
24 HOUR TOTAL
0711 AM HEAVY RAIN 3 W OAKLAND MILLS 40.93N 91.67W
09/13/2008 M5.82 INCH HENRY IA CO-OP OBSERVER
24 HOUR TOTAL.
0716 AM HEAVY RAIN ESE NEW LONDON 40.92N 91.40W
09/13/2008 M6.25 INCH HENRY IA TRAINED SPOTTER
24 HOUR TOTAL. SPOTTER ALSO REPORTS HIS YARD FLOODED AND
COVERED BY TWO INCHES OF WATER.
0722 AM HEAVY RAIN 1 WSW SHERRARD 41.31N 90.53W
09/13/2008 M5.50 INCH MERCER IL TRAINED SPOTTER
24 HOUR TOTAL
0724 AM HEAVY RAIN 3 W MUSCATINE 41.41N 91.14W
09/13/2008 M3.50 INCH MUSCATINE IA TRAINED SPOTTER
TOTAL SO FAR. STILL RAINING.
0726 AM HEAVY RAIN 5 SW IOWA CITY 41.60N 91.60W
09/13/2008 M2.00 INCH JOHNSON IA TRAINED SPOTTER
24 HOUR TOTAL
0729 AM HEAVY RAIN 1 N MOUNT CARROLL 42.11N 89.98W
09/13/2008 M2.10 INCH CARROLL IL TRAINED SPOTTER
24 HOUR TOTAL.
0730 AM HEAVY RAIN LOWDEN 41.86N 90.92W
09/13/2008 M1.46 INCH CEDAR IA CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN SWISHER 41.84N 91.70W
09/13/2008 M1.98 INCH JOHNSON IA CO-OP OBSERVER
24 HOUR TOTAL.
0730 AM HEAVY RAIN 2 W RUTLEDGE 40.31N 92.13W
09/13/2008 M4.60 INCH SCOTLAND MO TRAINED SPOTTER
24 HOUR TOATL. STILL RAINING. SPOTTER REPORTS LOCAL
STREAMS ARE OUT OF THEIR BANKS.
0732 AM FLASH FLOOD 5 E CANTRIL 40.64N 91.97W
09/13/2008 VAN BUREN IA TRAINED SPOTTER
WATER IN BASEMENT AND APPROACHES TO FOX RIVER BRIDGE
FLOODED OUT.
0732 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.97W
09/13/2008 M4.00 INCH VAN BUREN IA TRAINED SPOTTER
STORM TOTAL SINCE 315 PM YESTERDAY.
0737 AM HEAVY RAIN 1 E KEITHSBURG 41.10N 90.92W
09/13/2008 M5.20 INCH MERCER IL PUBLIC
24 HOUR TOTAL
0737 AM HEAVY RAIN 1 W NEW WINDSOR 41.20N 90.47W
09/13/2008 M4.60 INCH MERCER IL PUBLIC
24 HOUR TOTAL
0740 AM HEAVY RAIN 1 S MARENGO 41.78N 92.07W
09/13/2008 M3.20 INCH IOWA IA TRAINED SPOTTER
24 HOUR TOTAL.
0744 AM FLOOD SSE MOUNT UNION 41.06N 91.39W
09/13/2008 HENRY IA TRAINED SPOTTER
MANY AREA ROADS ARE UNDER WATER.
0745 AM HEAVY RAIN 1 ESE MUSCATINE 41.41N 91.06W
09/13/2008 M4.00 INCH MUSCATINE IA TRAINED SPOTTER
24 HOUR TOTAL. STILL RAINING.
0745 AM HEAVY RAIN 2 N NEW WINDSOR 41.23N 90.45W
09/13/2008 M3.96 INCH MERCER IL PUBLIC
24 HOUR TOTAL
0746 AM HEAVY RAIN WASHINGTON 41.30N 91.69W
09/13/2008 M2.50 INCH WASHINGTON IA TRAINED SPOTTER
24 HOUR TOTAL
0746 AM HEAVY RAIN CHARLOTTE 41.96N 90.47W
09/13/2008 M1.65 INCH CLINTON IA PUBLIC
24 HOUR TOTAL
0746 AM HEAVY RAIN 2 E EAST MOLINE 41.51N 90.38W
09/13/2008 M4.70 INCH ROCK ISLAND IL TRAINED SPOTTER
24 HOUR TOTAL
0749 AM HEAVY RAIN WASHINGTON 41.30N 91.69W
09/13/2008 M2.03 INCH WASHINGTON IA CO-OP OBSERVER
24 HOUR TOTAL. STILL RAINING.
0758 AM HEAVY RAIN NORTH ENGLISH 41.52N 92.08W
09/13/2008 M2.15 INCH IOWA IA TRAINED SPOTTER
24 HOUR TOTAL. STILL RAINING.
0802 AM HEAVY RAIN 1 N GENESEO 41.46N 90.15W
09/13/2008 M5.25 INCH HENRY IL TRAINED SPOTTER
24 HOUR TOTAL. 5.0 INCHES SINCE 7 PM FRIDAY.
0803 AM HEAVY RAIN KEOSAUQUA 40.73N 91.96W
09/13/2008 M6.06 INCH VAN BUREN IA CO-OP OBSERVER
24 HOUR TOTAL. STILL RAINING.
&&
DLFLocal storm report, Sep 13, 8:10 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
810 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM HEAVY RAIN WNW STOCKTON 42.35N 90.01W
09/13/2008 M2.10 INCH JO DAVIESS IL TRAINED SPOTTER
24 HOUR TOTAL. STILL RAINING.
&&
MIKEZLocal storm report, Sep 13, 8:12 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
812 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM HEAVY RAIN 1 SE PRINCETON 41.37N 89.45W
09/13/2008 M4.25 INCH BUREAU IL TRAINED SPOTTER
24 HOUR TOTAL. STILL RAINING.
&&
MIKEZLocal storm report, Sep 13, 8:18 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM HEAVY RAIN 7 SW MEMPHIS 40.39N 92.26W
09/13/2008 M4.50 INCH SCOTLAND MO TRAINED SPOTTER
OVERNIGHT TOTAL.
&&
MIKEZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:49 AM CDT | Flash Flood Warning | DVN | Bureau, Henderson, Henry, Mercer, Putnam, Rock Island and 2 more | 6 hr |
| Sep 13, 9:51 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 58 hr |
| Sep 13, 9:51 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 6 days |
| Sep 13, 9:55 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 5 days |
| Sep 13, 10:46 AM CDT | Areal Flood Warning | DVN | Bureau, Henderson, Henry, Mercer, Putnam, Rock Island and 2 more | 12 hr |
| Sep 13, 8:54 AM CDT | River Flood Warning | DVN | Keokuk | 24 hr |
| Sep 13, 8:54 AM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 4 days |
| Sep 13, 9:01 AM CDT | River Flood Warning | DVN | Iowa, Johnson | 12 hr |
| Sep 13, 9:01 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 12 hr |
| Sep 13, 9:01 AM CDT | River Flood Warning | DVN | Louisa | 26 hr |
| Sep 13, 9:06 AM CDT | River Flood Warning | DVN | Lee | 43 hr |
Nearby
Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.